# SDR FDEA202202030657

- Difficulty date: February 3, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: AEA7330
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK COMPT, STA 1481 94RBL FLOOR SUPPORT HAS CORROSION (MARKED) REMOVED AND REPLACED PER DWG AEA 7330 AND SRM 51-31-01
